Volume 7, issue 1 (2003)

Download this article
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
The sigma orientation for analytic circle-equivariant elliptic cohomology

Matthew Ando

Geometry & Topology 7 (2003) 91–153
Bibliography
1 M Ando, M Basterra, The Witten genus and equivariant elliptic cohomology, Math. Z. 240 (2002) 787 MR1922730
2 M Ando, M J Hopkins, N P Strickland, Elliptic spectra, the Witten genus and the theorem of the cube, Invent. Math. 146 (2001) 595 MR1869850
3 M Ando, Power operations in elliptic cohomology and representations of loop groups, Trans. Amer. Math. Soc. 352 (2000) 5619 MR1637129
4 A Borel, Topology of Lie groups and characteristic classes, Bull. Amer. Math. Soc. 61 (1955) 397 MR0072426
5 J L Brylinski, Representations of loop groups, Dirac operators on loop space, and modular forms, Topology 29 (1990) 461 MR1071369
6 R Bott, H Samelson, Applications of the theory of Morse to symmetric spaces, Amer. J. Math. 80 (1958) 964 MR0105694
7 R Bott, C Taubes, On the rigidity theorems of Witten, J. Amer. Math. Soc. 2 (1989) 137 MR954493
8 D S Freed, E Witten, Anomalies in string theory with D-branes, Asian J. Math. 3 (1999) 819 MR1797580
9 V Ginzburg, M Kapranov, É Vasserot, Langlands reciprocity for algebraic surfaces, Math. Res. Lett. 2 (1995) 147 MR1324698
10 J P C Greenlees, Rational $\mathrm SO(3)$–equivariant cohomology theories, from: "Homotopy methods in algebraic topology (Boulder, CO, 1999)", Contemp. Math. 271, Amer. Math. Soc. (2001) 99 MR1831349
11 I Grojnowski, Delocalized equivariant elliptic cohomology, unpublished manuscript (1994)
12 M J Hopkins, Characters and elliptic cohomology, from: "Advances in homotopy theory (Cortona, 1988)", London Math. Soc. Lecture Note Ser. 139, Cambridge Univ. Press (1989) 87 MR1055870
13 M J Hopkins, Topological modular forms, the Witten genus, and the theorem of the cube, from: "Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994)", Birkhäuser (1995) 554 MR1403956
14 V G Kac, Infinite-dimensional Lie algebras, Cambridge University Press (1985) MR823672
15 K Liu, On modular invariance and rigidity theorems, J. Differential Geom. 41 (1995) 343 MR1331972
16 E Looijenga, Root systems and elliptic curves, Invent. Math. 38 (1976/77) 17 MR0466134
17 A Pressley, G Segal, Loop groups, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1986) MR900587
18 D Quillen, The spectrum of an equivariant cohomology ring I, II, Ann. of Math. $(2)$ 94 (1971) 549, 573 MR0298694
19 I Rosu, Equivariant elliptic cohomology and rigidity, Amer. J. Math. 123 (2001) 647 MR1844573